MAUDE Adverse Event Report: AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM

AV-TEMECULA-CT OMNILINK ELITE PERIPHERAL STENT SYSTEM
Catalog Number 1012626-39
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(40.During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for analysis.Obtaining the device may have further aided the analysis.A review of the lot history record and complaint history of the reported device could not be conducted because the lot number was not provided.The investigation was unable to determine a conclusive cause for the reported difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
Reportedly, a 10x39mm otw omnilink elite balloon-expandable stent system was removed from the dispenser coil; however, it was noticed that the stent was loose.No resistance removing the device from the dispenser coil was felt.The procedure was successfully completed with a new otw omnilink elite balloon-expandable stent system.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6734172
Report Number2024168-2017-06105
Device Sequence Number1412308
Product Code NIO
UDI-Device Identifier08717648179389
UDI-Public08717648179389
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1012626-39
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2017
Initial Report FDA Received Date07/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1